# SDR DALA14010413270

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 44,155 hours, 19,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM WILL NOT TEST IAW STEP B OF AMDS WC 2562-4001.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY AND FUNCTIONAL CHECK WAS NORMAL.
